FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

Polynomial decompositions suitable for the realization of two-amplifier filters having zero pole-frequency deviation

Gargour, Christian and Ramachandran, V. and Bhattacharyya, B. B.. 1981. « Polynomial decompositions suitable for the realization of two-amplifier filters having zero pole-frequency deviation ». Archiv fur Elektronik und Uebertragungstechnik, vol. 35, nº 2. pp. 87-92.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Peer reviewed article published in a journal
Professor:
Professor
Gargour, Christian
Affiliation: Autres
Date Deposited: 09 Apr 2014 20:42
Last Modified: 09 Apr 2014 20:42
URI: http://espace2.etsmtl.ca/id/eprint/7507

Actions (login required)

View Item View Item